# SDR GTIA2016100101616

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 8,650 hours, 3,961 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK HAS A HOLE IN THE WEBBING.  R & R THE OXYGEN MASK IAW AMM 35-12-41
